MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-751324
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: left internal iliac embolization using a 6fr rdc destination sheath and a 4fr c2 glidecath.This was the final coil of the case, where we were trying to put one more coil in the inflow of the aneurysm.We lost catheter position, and when we went to retract the coil before repositioning the coil stretched and detached.We tried to put negative pressure on the catheter and pull it out without success.The only path forward was to snare the coil and pull it out, which was done successfully.No patient injury was reported and the case was completed in regular fashion.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
No new information received.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant coil stretched at the proximal section and separated from the pusher.The pusher was not returned for evaluation.The investigation found that the implant's monofilament at the tie knot showed a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but this condition is consistent with the device experiencing forces exceeding the implant's yield strength.The catheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23764577
Report Number2032493-2025-90696
Device Sequence Number18558806
Product Code KRD
UDI-Device Identifier00812636021089
UDI-Public(01)00812636021089(11)240819(17)290731(10)0000681981
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number45-751324
Device Lot Number0000681981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4FR C2 GLIDECATH.; 6FR DESTINATION SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown